MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 HP EM TIBIAL JIG SPIKED UPROD; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY INTERNATIONAL LTD - 8010379 HP EM TIBIAL JIG SPIKED UPROD; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 950501230
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent the surgery via tka for oa for with tibial jig ankle clamp and tibial jig spike up rod in question.On (b)(6) 2022, the day before the surgery, the two products in question were delivered, and when the products were assembled by the nurse, she noticed that the original center spike of the tibial jig spike up rod was slightly bent.The sales rep was pointed this out over the phone but was unable to determine the situation over the phone, so two additional replacement instrument sets were shipped.The sales rep delivered them the next day, on the 23rd, and compared the differences between the two products in question and additional replacement instruments.The conclusion was that there was no significant difference.It was assumed that the assembly was not securely fastened, and the spike was slightly misaligned.The nurse confirmed the condition of the two products in question and these were used in surgery.The surgery was completed successfully without any surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.

Brand Name
HP EM TIBIAL JIG SPIKED UPROD
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19201072
Report Number1818910-2024-09329
Device Sequence Number7927346
Product Code HTZ
UDI-Device Identifier10603295225355
UDI-Public10603295225355
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown